# SDR SWAA2022090741411

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY O/B BAFFLE TO FRAME ATTACH ANGLE AT RBL 24 BS 500H+1. / [01] CLIP FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FWD CARGO BAY O/B BAFFLE TO FRAME ATTACH ANGLE AT BS 500H+1 RBL24 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ATTACH ANGLE BS 500H+1 RBL 24 PER SRM 51-40-05-0G-0 AND DWG 143A7505;[05] OK TO INSTALL ATTACH ANGLE;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.;[07] INSTALLED ATTACH ANGLE AT BS 500H+1 RBL 24 PER SRM 51-40-02-0G-0 AND DWG 143A7505;[08] VERIFIED CORRECTIVE ACTION #7;[09] VERIFIED CORRECTIVE ACTION #7
